J Korean Neurol Assoc.  2002 Jul;20(4):434-436.

Three Cases of Ticlopidine-induced Cholestatic Hepatitis

Affiliations
  • 1Department of Neurology, Ewha Womans University Hospital, Korea. brain930@ewha.ac.kr
  • 2Department of Internal Medicine, Ewha Womans University Hospital, Korea.

Abstract

Ticlopidine hydrochloride is world-wide used antiplatelet agent that inhibit ADP pathway. Its clinical side effects are the change of the blood picture, allergic skin reaction and gastrointestinal symptoms. We report three patients with severe cholestatic hepatitis caused by ticlopidine. They developed jaundice about 20days after taking ticlopidine (500 mg/day). Infectious and immunological etiologies were excluded by serology. There was no history of alcohol or drug abuse. Their symptoms were gradually subsided for a few months after discontinuing ticlopidine.

Keyword

Ticlopidine; Cholestatic hepatitis

MeSH Terms

Adenosine Diphosphate
Hepatitis*
Humans
Jaundice
Skin
Substance-Related Disorders
Ticlopidine
Adenosine Diphosphate
Ticlopidine
Full Text Links
  • JKNA
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error